# SDR AALA202308159920

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 42,550 hours, 16,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS INOPERATIVE FLASHLIGHT AT 3L JUMP SEAT. REPLACED FLIGHT ATTENDANT 3L JUMP SEAT EMERGENCY FLASHLIGHT PER AMM 25-64-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
